You are not currently logged in.
Access JSTOR through your library or other institution:
A Continuous Bijection from ℓ2 onto a Subset of ℓ2 Whose Inverse Is Everywhere Discontinuous
Sam H. Creswell
The American Mathematical Monthly
Vol. 117, No. 9 (November 2010), pp. 823-828
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/000298910x521698
Page Count: 6
Preview not available
Abstract We show that the series equivalent of a Lebesgue integral used by Mazur to develop a homeomorphism gives a continuous bijection whose inverse is everywhere discontinuous.
Copyright the Mathematical Association of America 2010